# SDR 20000712SH027

- Difficulty date: November 1, 1999
- Submitted: July 12, 2000
- Operation: General aviation
- Aircraft: N4706A
- Make and model: Cessna P210N
- Aircraft serial: P21000817
- Propeller: Mcauly D3A34C402
- System (JASC): 6100 · Propeller System
- Part: Propeller
- Condition: Malfunctioned
- Part time: 22 hours
- Stage of operation: CR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PROPELLER IS UNCONTROLLABLE, TO LOWER PITCH, AT HIGH ALTITUDE (COLD TEMPERATURE).  NEW PROPELLER FROM MANUFACTURER.  INSTALLED SERVICEABLE PROPELLER.  ALL SYSTEMS WORK NORMALLY.  INSTALLED ANOTHER NEW PROPELLER, ALL SYSTEMS WORK NORMALLY.  POSSIBLE WRONG GREASE IN HUB OR TOLERANCE TOO TIGHT.  (X)
